BibTeX record journals/tcs/ChristodoulakisCCI14

download as .bib file

@article{DBLP:journals/tcs/ChristodoulakisCCI14,
  author    = {Manolis Christodoulakis and
               Michalis Christou and
               Maxime Crochemore and
               Costas S. Iliopoulos},
  title     = {On the average number of regularities in a word},
  journal   = {Theor. Comput. Sci.},
  volume    = {525},
  pages     = {3--9},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.tcs.2013.10.007},
  doi       = {10.1016/j.tcs.2013.10.007},
  timestamp = {Wed, 17 Feb 2021 22:00:26 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/ChristodoulakisCCI14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics